Format

Send to:

Choose Destination
See comment in PubMed Commons below
Gen Dent. 2012 Jul-Aug;60(4):312-5.

Drug-induced gingival overgrowth: a case report.

Author information

  • 1Department of Dental Materials and Prosthodontics, Ribeirao Preto School of Dentistry, University of Sao Paulo, Brazil.

Abstract

A variety of systemic drugs can lead to adverse effects in the oral environment. This article reports the case of a 61-year-old man who had a severe drug-induced gingival overgrowth (DIGO) caused by nifedipine. DIGO is relevant due to severe gingival enlargement, which causes disfigurement and blocks physiological and social functions such as mastication and speaking. Management of DIGO is always a challenge due to the patient's systemic condition. This article shows, step-by-step, how the treatment was executed and how the DIGO was reversed.

PMID:
22782043
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk